2017
Том 69
№ 9

All Issues

Bezvershenko I. I.

Articles: 3
Article (Ukrainian)

Construction of spline-solutions for a class of ordinary differential equations

Bezvershenko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 348–352

Article (Ukrainian)

On a nonstationary problem with a free surface

Bezvershenko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 336—343

Article (Ukrainian)

On an application of certain modifications of Chaplygin's method to a limiting Cauchy problem

Bezvershenko I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 2. - pp. 221–229